RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 1999, Volume 35, Issue 2, Pages 29–37 (Mi ppi440)  

This article is cited in 5 scientific papers (total in 5 papers)

Coding Theory

On the Hamming Bound for Nonbinary Localized-Error-Correcting Codes

R. Ahlswede, L. A. Bassalygo, M. S. Pinsker


Abstract: For nonbinary codes it is proved that the Hamming bound is asymptotically sharp in some range of the code rate.

Full text: PDF file (966 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 1999, 35:2, 117–124

Bibliographic databases:
UDC: 621.391.15
Received: 16.11.1998

Citation: R. Ahlswede, L. A. Bassalygo, M. S. Pinsker, “On the Hamming Bound for Nonbinary Localized-Error-Correcting Codes”, Probl. Peredachi Inf., 35:2 (1999), 29–37; Problems Inform. Transmission, 35:2 (1999), 117–124

Citation in format AMSBIB
\Bibitem{AhlBasPin99}
\by R.~Ahlswede, L.~A.~Bassalygo, M.~S.~Pinsker
\paper On the Hamming Bound for Nonbinary Localized-Error-Correcting Codes
\jour Probl. Peredachi Inf.
\yr 1999
\vol 35
\issue 2
\pages 29--37
\mathnet{http://mi.mathnet.ru/ppi440}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728905}
\zmath{https://zbmath.org/?q=an:1014.94024}
\transl
\jour Problems Inform. Transmission
\yr 1999
\vol 35
\issue 2
\pages 117--124


Linking options:
  • http://mi.mathnet.ru/eng/ppi440
  • http://mi.mathnet.ru/eng/ppi/v35/i2/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Bassalygo, M. S. Pinsker, “Correction of Ordinary and Localized Errors”, Problems Inform. Transmission, 37:4 (2001), 325–328  mathnet  crossref  mathscinet  zmath
    2. Ahlswede, R, “Parallel error correcting codes”, IEEE Transactions on Information Theory, 48:4 (2002), 959  crossref  mathscinet  zmath  isi
    3. A. M. Barg, L. A. Bassalygo, V. M. Blinovskii, M. V. Burnashev, N. D. Vvedenskaya, G. K. Golubev, I. I. Dumer, K. Sh. Zigangirov, V. V. Zyablov, V. A. Zinov'ev, G. A. Kabatiansky, V. D. Kolesnik, N. A. Kuznetsov, V. A. Malyshev, R. A. Minlos, D. Yu. Nogin, I. A. Ovseevich, V. V. Prelov, Yu. L. Sagalovich, V. M. Tikhomirov, R. Z. Khas'minskii, B. S. Tsybakov, “Mark Semenovich Pinsker. In Memoriam”, Problems Inform. Transmission, 40:1 (2004), 1–4  mathnet  crossref  mathscinet
    4. Ahlswede R., Deppe Ch., Lebedev V., “Non-binary error correcting codes with noiseless feedback, localized errors, or both”, 2006 IEEE International Symposium on Information Theory, 2006, 2486–2487  crossref  isi
    5. Cai N., “Localized Error Correction in Projective Space”, IEEE Trans. Inf. Theory, 59:6 (2013), 3282–3294  crossref  mathscinet  isi  elib
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:342
    Full text:96
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020